# SDR DALA2023071005517

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 69,197 hours, 26,017 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3770 -DE/HYD- DUE TO LOSS OF A SYSTEM HYDRAULICS. MANUALLY LOWERED LANDING GEAR. CORRECTIVE ACTION: O-RING ON HYDRAULIC PRESSURE MODULE PRESSURE SWITCH DAMAGED. REPLACED SAME. OPS AND LEAK CHECK GOOD.
